# SDR SA05076

- Difficulty date: June 21, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire Harness
- Condition: Misrouted
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF RT AFT DOOR ESCAPE SLIDE, LIGHT WIRE HARNESS FOUND MIS-ROUTED.  MAINTENANCE CORRECTLY ROUTED LIGHT WIRE HARNESS. OK FOR SERVICE.
